Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having thick brown discharge, burning sensation, itching over the vagina. What could this be?

hi doctor.a few days back i notice there is brown discharge which is very thick,its like long piece of jelly come out.but this is after my menstrual period which came on the 2nd/feb/2013. this is 3rd days,n i feel slightly burning and itchiness over my vaginal. i face the same problem last year 2012 on september and november.but i thought this is normal as my mum told that this is just residual of my peroid.but now i feel very much worried if tumors or other complication,can you please give me more explanation regarding this problem and how to overcome this problem.thank you so much
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you have described are likely to be due to a vaginal infection. This can be a fungal or a bacterial infection. A vaginal swab culture will help in detecting the exact cause.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor